Birational isomorphisms of four-dimensional quintics.
Inventiones mathematicae, Tome 87 (1987), pp. 303-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
birational isomorphism between smooth hypersurfaces, non-rationality of the smooth quintics
@article{IM_1987__87_143420,
author = {A.V. Pukhlikov},
title = {Birational isomorphisms of four-dimensional quintics.},
journal = {Inventiones mathematicae},
pages = {303--330},
year = {1987},
volume = {87},
zbl = {0613.14011},
url = {http://geodesic.mathdoc.fr/item/IM_1987__87_143420/}
}
A.V. Pukhlikov. Birational isomorphisms of four-dimensional quintics.. Inventiones mathematicae, Tome 87 (1987), pp. 303-330. http://geodesic.mathdoc.fr/item/IM_1987__87_143420/